Self-archived: 3 November 2012
This page hosts my self-archived (and free) version of the following paper:
The Weber-Seifert dodecahedral space is non-Haken
(with J. Hyam Rubinstein and Stephan Tillmann)
Transactions of the American Mathematical Society 364:2 (2012), pp. 911–932.
Click here to download the paper.
The content of the self-archived version is essentially the same as for the published version, and references have been brought up-to-date where appropriate.
First published in Transactions of the American Mathematical Society in 2012, published by the American Mathematical Society. The original publication is available at www.ams.org.